| Model Number |
15 |
| Medical Device Problem Codes |
Defibrillation/Stimulation Problem (1573); Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to verify the reported issue but unable to duplicate it.After clearing the event codes and completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The cause of the reported issue could not be determined.Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.
Event or Problem Description
The customer contacted stryker to report their device powered off after discharge to patient, and an event code was observed in the memory which is related to a potential issue of the device to deliver energy.This issue is patient related; however there was no adverse event reported.